# SDR 95ZZZX2941

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4350M
- Make and model: Amd FALCON50MYST
- Aircraft serial: 142
- Engine: Garrtt TFE7313
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 30720122
- Condition: Failed
- Location: 2nd Stage Lp
- Part time: 6,352 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OCCURRENCE 4-26-95.  SECOND STAGE L.P. BLADE FAILURE IN-FLIGHT TO EWR.  REF:  SB TFE731-72-3556 STRESS RUPTURE.
